×

zbMATH — the first resource for mathematics

Found 25 Documents (Results 1–25)

100
MathJax
Houdré, Christian (ed.) et al., High dimensional probability. V: The Luminy volume. Most papers based on the presentations at the conference (HDP V), Luminy, France, May 26–30, 2008. Beachwood, OH: IMS, Institute of Mathematical Statistics (ISBN 978-0-940600-78-2). Institute of Mathematical Statistics Collections 5, 103-107 (2009).
MSC:  60B99 62H30 62G30
PDF BibTeX XML Cite
Full Text: DOI Euclid
Hill, Theodore P. (ed.) et al., Advances in stochastic inequalities. AMS special session on Stochastic inequalities and their applications, Georgia Institute of Technology, Atlanta, GA, USA, October 17-19, 1997. Providence, RI: AMS, American Mathematical Society. Contemp. Math. 234, 125-134 (1999).
MSC:  60E15 60G50
PDF BibTeX XML Cite
Oldenburg: Univ. Oldenburg, Fachbereich Mathematik, 108 S. (1994).
PDF BibTeX XML Cite
Hoffmann-Jørgensen, Jørgen (ed.) et al., Probability in Banach spaces, 9: Proceedings from the 9th international conference on probability in Banach spaces, held at Sandbjerg, Denmark, August 16-21, 1993. Boston, MA: Birkhäuser. Prog. Probab. 35, 385-400 (1994).
MSC:  60F15
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software